It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Question
Feb 5, 2004
The breathing problems you are having are do to anxiety and from over breathing. It kinda feels like you have bronchitis, asthma ect and have a lot of congestion?? upatnite58 is right, while on the opiates you're cough reflex is relaxed and when you quite, you overbreath and the more nervous you get the worse it gets. Valium should help this. But if the problem persists I also agree you should see a pulmonologist just to be safe, also get an EKG. But the more nervous you get, the worse it will get. Just try to stay calm, you'll be ok :)

CADE





All times are GMT -7. The time now is 03:13 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!